The minimal integral which includes Lebesgue integrable functions and derivatives
Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 289-293
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. M. Bruckner 1 ; R. J. Fleissner 1 ; J. Foran 1
@article{10_4064_cm_50_2_289_293,
author = {A. M. Bruckner and R. J. Fleissner and J. Foran},
title = {The minimal integral which includes {Lebesgue} integrable functions and derivatives},
journal = {Colloquium Mathematicum},
pages = {289--293},
year = {1985},
volume = {50},
number = {2},
doi = {10.4064/cm-50-2-289-293},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-289-293/}
}
TY - JOUR AU - A. M. Bruckner AU - R. J. Fleissner AU - J. Foran TI - The minimal integral which includes Lebesgue integrable functions and derivatives JO - Colloquium Mathematicum PY - 1985 SP - 289 EP - 293 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-289-293/ DO - 10.4064/cm-50-2-289-293 LA - en ID - 10_4064_cm_50_2_289_293 ER -
%0 Journal Article %A A. M. Bruckner %A R. J. Fleissner %A J. Foran %T The minimal integral which includes Lebesgue integrable functions and derivatives %J Colloquium Mathematicum %D 1985 %P 289-293 %V 50 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-289-293/ %R 10.4064/cm-50-2-289-293 %G en %F 10_4064_cm_50_2_289_293
A. M. Bruckner; R. J. Fleissner; J. Foran. The minimal integral which includes Lebesgue integrable functions and derivatives. Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 289-293. doi: 10.4064/cm-50-2-289-293
Cité par Sources :